# SDR DALA2020120303963

- Difficulty date: December 1, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 74-75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK YC1 BETWEEN FR 74 TO FR 75 AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED SEAT TRACK AND FASTENER LOCATED YC1 BETWEEN FR 74 TO FR 75 AT AFT GALLEY AREA, AS PER A330 SRM AND DRAWING.
